Michel Van den Bergh
Michel Van den Bergh
Director of Research, Fund for Scientific Research Flanders, University of Hasselt
Verified email at uhasselt.be - Homepage
Title
Cited by
Cited by
Year
Quantum groups and non-commutative geometry
YI Manin, T Raedschelders, M Van Den Bergh
Centre de recherches mathématiques, Université de Montréal, 1988
12651988
Generators and representability of functors in commutative and noncommutative geometry
A Bondal, MV Bergh
arXiv preprint math/0204218, 2002
6152002
Some algebras associated to automorphisms of elliptic curves
M Artin, J Tate, M Van den Bergh
The Grothendieck Festschrift, 33-85, 2007
5712007
Modules over regular algebras of dimension 3
M Artin, J Tate, M Van den Bergh
Inventiones mathematicae 106 (1), 335-388, 1991
3701991
Noetherian hereditary abelian categories satisfying Serre duality
I Reiten, M Van den Bergh
Journal of the American Mathematical Society 15 (2), 295-366, 2002
3362002
Non-commutative crepant resolutions
M Van den Bergh
The legacy of Niels Henrik Abel, 749-770, 2004
2992004
Three-dimensional flops and noncommutative rings
M Van den Bergh
Duke Mathematical Journal 122 (3), 423-455, 2004
2682004
Noncommutative curves and noncommutative surfaces
JT Stafford, M Van den Bergh
Bulletin of the American Mathematical Society 38 (2), 171-216, 2001
2322001
Twisted homogeneous coordinate rings
M Artin, M Van den Bergh
Journal of Algebra 133 (2), 249-271, 1990
2191990
A relation between Hochschild homology and cohomology for Gorenstein rings
M Van den Bergh
Proceedings of the American Mathematical Society 126 (5), 1345-1348, 1998
2031998
Existence theorems for dualizing complexes over non-commutative graded and filtered rings
M Van den Bergh
Journal of Algebra 195 (2), 662-679, 1997
2011997
Semigroups ofI-Type
T Gateva-Ivanova, M Van den Bergh
Journal of Algebra 206 (1), 97-112, 1998
1931998
Double poisson algebras
M Van den Bergh
Transactions of the American Mathematical Society 360 (11), 5711-5769, 2008
1872008
Deformed Calabi–Yau completions
B Keller, M Van den Bergh
Walter de Gruyter GmbH & Co. KG 2011 (654), 125-180, 2011
1792011
Blowing up of non-commutative smooth surfaces
M Van den Bergh
American Mathematical Soc., 2001
1452001
Simplicity of rings of differential operators in prime characteristic
KE Smith, M Van den Bergh
Proceedings of the London Mathematical Society 75 (1), 32-62, 1997
1441997
Separable functors applied to graded rings
C Na, M Van den Bergh, F Van Oystaeyen
Journal of algebra 123 (2), 397-413, 1989
1441989
Semi-invariants of quivers for arbitrary dimension vectors
A Schofield, M Van den Bergh
Indagationes Mathematicae 12 (1), 125-138, 2001
1342001
Homological properties of Sklyanin algebras
J Tate, M Van den Bergh
Inventiones mathematicae 124 (1), 619-648, 1996
1241996
Hochschild cohomology and Atiyah classes
D Calaque, M Van den Bergh
Advances in Mathematics 224 (5), 1839-1889, 2010
1032010
The system can't perform the operation now. Try again later.
Articles 1–20